| Model Number |
RONYX20030UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a severely tortuous, moderately calcified lesion exhibiting 99% stenosis located in the proximal circumflex (cx) artery.The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device, excessive force was not used.It was reported that stent deformation occurred in vivo during positioning.The procedure was completed using a 2.0x18mm resolute onyx stent.The patient was reported to be alive with no injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Device evaluation summary: a kink was evident to the hypotube.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to distal stent wraps with struts raised.No deformation was evident to the distal tip.There was no other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.